# SDR AALA202510103177

- Difficulty date: September 12, 2025
- Submitted: October 10, 2025
- Operation: Air carrier
- Aircraft: N938NN
- Make and model: Boeing 737823
- Aircraft serial: 33490
- Aircraft time: 35,223 hours, 15,411 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: 141A653620
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN R1 DOOR BEAM. REPLACED DOOR BEAM PER SRM 20-10-02-01 AND  CMM 52-41-05.
